# SDR ABXA20140515157

- Difficulty date: May 15, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35205
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN BETWEEN BS 610 - BS 620, STRINGER 31R - STRINGER 32R HAS SEVERAL DENTS BETWEEN DOOR CUT OUT & EXTERNAL REPAIR DOUBLERS NOT RECORDED ON ACFT OPEN DENT REPORT.  REPAIR DENT IN FUSELAGE SKIN AT BS 610 - 620, STRINGER 31R - STRINGER 32R IAW B653- 0984-MR.  PN 143T3520-5, PART NAME SKIN, SN NSN, EXACT FS & BS LOCATION ON ACFT 610 TO 620, EXACT STRINGER & WS LOCATION ON ACFT STRINGER 31R TO STRINGER 32R.  ACFT WAS GNDED.
